Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Differential equations on abstract Wiener space

M. Ann Piech

Vol. 43 (1972), No. 2, 465–473
Abstract

The main purpose of this paper is to indicate a simple method by means of which the work of L. Gross concerning the Laplacian on an abstract Wiener space may be extended to a certain class of pure second order elliptic operators with constant coefficients. A short proof of uniqueness of the solution semigroup of the heat equation will also be given.

Mathematical Subject Classification 2000
Primary: 35R15
Secondary: 60J35, 47D05
Milestones
Received: 16 August 1971
Published: 1 November 1972
Authors
M. Ann Piech